# SDR JJBA2010331125

- Difficulty date: December 4, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 27,288 hours, 37,829 cycles
- Engine: Pwa PW123
- System (JASC): 3350 · Emergency Lighting
- Part: Tru
- Part number: 28VS200Y4DH
- Part serial: 1244
- Condition: Intermittent
- Location: Emergency Lights
- Part time: 25,127 hours, 34,942 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(RECURRING PROBLEM):  DURING TAKEOFF, THE F/A NOTICED THE EMERGENCY LIGHTS FLICKERED.  GROUND MX CREW R & R THE EMERGENCY LIGHTS SWITCH.  OPS CHECK WAS PERFORMED SATISFACTORY.  ACFT RELEASED TO FLIGHT STATUS.  ACFT FLEW AND UPON LANDING, THE F/A NOTICED AGAIN THE EMERGENCY LIGHTS FLICKERED.  GROUND MX CREW R & R THE EMERGENCY LIGHTS CONTROL BOX, ACFT WAS RELEASED FOR A TEST FLIGHT FOR THE OPS CHECK.  TEST FLIGHT WAS PERFORMED SATISFACTORY.  ACFT WAS RELEASED FOR FLIGHT.  ON TAKEOFF, THE F/A NOTICED THE EMERGENCY LIGHTS FLICKERED AGAIN.  GROUND MX CREW R & R THE RT TRANSFORMER RECTIFIER UNIT,  OPS CHECK OF THE EMERGENCY LIGHTING SYS CHECKED SATISFACTORY.
